# SDR FDEA201410022926

- Difficulty date: October 2, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 61,189 hours, 24,477 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AAA704513
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STATION 1156 BETWEEN LONGERON 51L & 51R THRU CAC DOOR CUTOUT HAS CORRODED FRAME.  R & R DAMAGED SHEAR TIE TEE-ANGLE IAW SRM 51-31-01.  FABRICATED SHEAR TIE TEE-ANGLE ON TR 14 1093156 BATCH 0002362407.  T ANGLE HAD 95% MATERIAL LOSS, OUT OF LIMITS IAW SRM 53-00-01 FIG 1B MAJOR REPAIR.
